# SDR AALA202108239119

- Difficulty date: July 26, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 40,066 hours, 14,758 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D531144062020000
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FROWARD CABIN FLOOR BEAM AT FR 16 AND +Y1292. REPLACED FLOOR BEAM PER SRM 51-72-11.
